# SDR SWAA2025061776573

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 341B LE STA 114.55 AT RT HORIZONTAL STABILIZER.  REPLACED RIB AND FASTENERS LOCATED ON ACCESS PANEL 341B LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG: 186A1001; SHEET: 10; REV:A.
